The natural rearrangement invariant structure on tensor products



Downloads per month over past year

Fernández González, Carlos and Palazuelos Cabezón, Carlos and Pérez García, David (2008) The natural rearrangement invariant structure on tensor products. Journal of Mathematical Analysis and Applications, 343 (1). pp. 40-47. ISSN 0022-247X

[thumbnail of DavidPG.PDF]

Official URL:


We prove that the only rearrangement invariant (r.i.) spaces for which there exists a crossnorm verifying that the tensor product of these spaces preserves the "natural" r.i. space structure, in the sense that it makes the multiplication operator B a topological isomorphism, are the Lp spaces.

Item Type:Article
Uncontrolled Keywords:Crossnorms in tensor product; Rearrangement invariant spaces; Lp spaces
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:17793
Deposited On:21 Jan 2013 11:18
Last Modified:04 Dec 2014 10:38

Origin of downloads

Repository Staff Only: item control page